# SDR MASA200500598

- Difficulty date: July 27, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N934FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15034
- Aircraft time: 773 hours, 548 cycles
- System (JASC): 3150 · Central Warning
- Part: Fadec
- Part number: 4120T00P29
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,856 hours, 1,273 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6451 PHX - ABORTED T/O FOR CONFIG AILERON MSG.  MX REPLACED NR 2 FADEC.
